# SDR DALA2025020300784

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 16,756 hours, 1,950 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 L/H WING, OUTBD FLAP, OUTBD UP LOCK ROLLER WORN. CORRECTIVE ACTION: R/R ROLLER PER A330 AMM 27-54-73. OK FOR SERVICE. (0789520)
